# SDR UALA2009011900187

- Difficulty date: January 15, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,909 hours, 12,381 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T007816
- Condition: Failed
- Location: Rt Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK OFF LIGHT.  REPLACED RT FLOW CONTROL VALVE, NO HELP.  REPLACED AC PACK FLOW PC CARD.  OPS CHECKS GOOD.
